# SDR AWXA200600586

- Difficulty date: February 9, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65479738
- Condition: Cracked
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED WEB CRACKED, 1.1 INCHES, AT BS 560 TO BS 580 BL 65L.  MAINTENANCE REMOVED DAMAGE FROM WEB AT BS 560 TO BS 580, BL 65L IAW BOEING 737-300 SRM 51-70-13-0G FIG. 1.  FABRICATED PLATE IAW BOEING 737-300 SRM 41-70-13-0G FIG. 1.  INSTALLED FABRICATED PLATE TO WEB AT BS 560 TO BS 580 BL 65L IAW BOEING 737-300 SRM 51-70-13-0G FIG 1.
